MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Actas espanolas de psiquiatria · 2000

[Psychotic syndrome after withdrawal of cyproheptadine: remission with olanzapine].

De Lucas Taracena M T, Alcaina Prosper T, Huélamo Ortega M J

Клинический случайСтатьяПеревод в очереди

Аннотация

Cyproheptadine is a drug with direct antimuscarinic, antihistaminic (H1) and antiseronergic (5HT2) effects. In spite of its use as an orexigenic agent in normal or anorectic subjects, little is known about its effect in affective, anxiety or psychotic disorders. We present the case of a 14-year patient beginning with a psychotic syndrome after the sudden withdrawal cyproheptadine, achieving a total control of the symptoms with olanzapine at low dose, besides a good family, school and social adaptation.

Для цитирования: De Lucas Taracena M T, Alcaina Prosper T, Huélamo Ortega M J. [Psychotic syndrome after withdrawal of cyproheptadine: remission with olanzapine].. Actas espanolas de psiquiatria. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.